Paper title:

An Application of the Briot-Bouquet Integral Operator for Differential Superordinations

Published in: Issue 2, (Vol. 3) / 2009
Publishing date: 2009-10-20
Pages: 84-86
Author(s): Macovei G. Anamaria
Abstract. The notion of differential superordination was introduced as a dual concept of diffrential subordination by the S. S. Miller and P. T. Mocanu. Using properties of the Briot-Bouquet linear operator, we obtain differential subordinations and superordinatios for the function convex. 2000 Mathematics Subject Classification: Primary 30C80; Secondary 30C45, 30A20, 34A40
Keywords: Convex Function, Differential Subordination, Differential Superordination, Briot-Bouquet Linear Operator, Univalent
References:

1. Macovei, A.G., An application of Briot-Bouquet differential superordinations, Bulletin of University of Agricultural Sciences and Vaterinary Medicine Cluj-Napoca, 2009 volume 66 (2), Print ISSN 1843-5254, Electronic ISSN 1843-5294, pag. 738-742;

2. Miller, S.S., Mocanu, P. T., Subordinants of differential superordinations , J. Complex Variables and Elliptic Equations, vol. 48., no.10 (2003), 815-826;

3. Miller, S.S., Mocanu, P. T., Briot-Bouquet differential superordinationts and sandwich theorem, J. Math. Anal. Appl., 329 (2007), 327-335;

4. Miller, S.S., Mocanu, P. T., Differential Subordinantions. Theory and Applications, Marcel Dekker Inc., New York, Basel, 2000;

5. Miller, S.S., Mocanu, P. T., Briot-Bouquet differential equations and differential subordinationts , Complex Variables, 33 (1997), 217-237;

6. Miller, S.S., Mocanu, P. T., Univalent solutions of BriotBouquet differential equations , J. Differential Equations, 56(3) (1985), 297-309;

7. Mocanu, P. T., Bulboacă, T., Sălăgean, G. Ş., Teoria geometrică a funcţiilor univalente, Casa Cărţii de Ştiinţă, ClujNapoca, 1999;

8. Oros, G. I., An application of Briot-Bouquet differential superordinations and sandwich theorem, Studia Univ. “Babeş- Bolyai”, Mathematica, vol. L, Number 1, 2005, 93-98;

9. Oros, G., Oros, G. I., An application of Briot-Bouquet differential superordinations, Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematică, Nr. 1 (50) (2006), 101-104.

Back to the journal content
Creative Commons License
This article is licensed under a
Creative Commons Attribution-ShareAlike 4.0 International License.
Home | Editorial Board | Author info | Archive | Contact
Copyright JACSM 2007-2022